Publications

  1. Ribbon structures derived from homotopy Leibniz algebras and symplectic Lie pairs,
          (with D. Cheptea) , submitted. (2023).


  2. Lie algebroids and weight systems,
          (with D. Cheptea), Springer Proceedings in Mathematics and Statistics, vol 396, pp 485-491 (2023).


  3. Globally generated vector bundles with small $c_1$ on projective spaces, II, (with I. Coanda and N. Manolache)
          Mathematische Nachrichten, vol 295 nr 11 pp. 2071-2103 (2022).


  4. Globally generated vector bundles on P^3 and the unirationality of M_g, g≤13,
          (with I. Coanda and N. Manolache) online in Communications in Algebra, vol 50 nr 12 pp.5184-5199 (2022).


  5. A property of five lines in ℙ^3 and four generated 4-instantons, (with I. Coanda and N. Manolache)
          Communications in Algebra, Volume 49, Number 1, pp. 1-13 (2021).


  6. Lie Theory and Infinitesimal Extensions in Algebraic Geometry, (with N. Buruiana and D. Cheptea)
          Proceedings of the XIII International Workshop Lie Theory and Its
          Applications in Physics, (Varna, Bulgaria, June 2019), "Springer Proceedings in Mathematics and Statistics",
         Vol. 335, ed. V. Dobrev (Springer, Heidelberg-Tokyo)
    , (2020).


  7. Globally generated vector bundles with c_1=5 on P^n, n≥4, (with I. Coanda and N. Manolache)
          math.AG arXiv:2002.07167, (2020).


  8. On a Class of Rota-Baxter Operators with Geometric Origin, , AIP Conference Proceedings 2075, 100006 (2019)


  9. A stable version of Terao conjecture,
          Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics Volume 1,
          Springer Proceedings in Mathematics & Statistics, p. 385-391, (2018).


  10. Geometry of the Sasakura bundle,
          Expositiones Mathematicae, online, 25 October, (2018).


  11. Globally generated vector bundles with small c_1 on projective spaces, (with I. Coanda and N. Manolache)
          Memoirs of the AMS, Volume 253, Number 1209 (2018).


  12. Globally generated vector bundles with c_1=5 on P^3,
          (with I. Coanda and N. Manolache) math.AG arXiv:1805.11336, (2018).


  13. On large families of bundles over algebraic surfaces, (with N. Buruiana)
          Journal of Geometry and Physics Vol. 100, 92-95, (2016).


  14. Quantum Sheaf Cohomology on surfaces of general type I: construction of stable omalous bundles,
          Proceedings of ICTAMI 2015, 9-16, (2015).


  15. Locally Cohen-Macaulay space curves defined by cubic equations and globally generated vector bundles,
          (with I. Coanda and N. Manolache)
    , math.AG arxiv:1502.05553, 124 pages, (2015).


  16. On a Theorem of Ziv Ran concerning Abelian Varieties Which Are Product of Jacobians, (with N. Buruiana)
          Journal of Mathematics Vol. 2015, 5p, (2015).


  17. Restriction of stable bundles on an abelian surface. The c_2 = 2 case,
          Sci. Ann. of "Al. I. Cuza" Univ. Iasi vol. LXI, no. 2, 465-470, (2015).


  18. Globally Generated Vector Bundles on P^n with c_1=3, (with N. Manolache)
          Math. Nachr. DOI: 10.1002/mana.201200211 Vol. 286, no. 14-15, 1407-1423, (2013).


  19. Restriction of stable bundles on an abelian surface. The c_2 = 1 case,
          Acta Univ. Apulensis Math. Inform. nr. 31, 107-110, (2012).


  20. Restriction of stable bundles on a jacobian of genus 2 to an embedded curve,
          Acta Univ. Apulensis Math. Inform. nr. 15, 53-56, (2008).


  21. Fibres vectoriels semi-stables sur une courbe de genre deux et association des points dans l'espace projectif,
          Serdica Math. J. 30, nr. 2-3, 103-110, (2004).


  22. Extensions of instantons, (with N. Manolache)
          Rev. Roum. Math. Pures App. tome XLVIII, nr. 5-6, 437-447, (2003).


  23. Complete subvarieties in moduli spaces of stables sheaves with rank 2 and large c_2 over smooth projective curves and surfaces,
          Rev. Roum. Math. Pures App. tome XLVIII, nr. 4, 353-363, (2003).


  24. Complete subvarieties in moduli spaces of stables sheaves with rank 2 and large c_2 over smooth projective surfaces,
          Bul. St. Univ. Pitesti ser. Mat.-Inf. 6, 1-4, (2000).


  25. Fibrés vectoriels stables avec \chi=0 sur une surface abelienne simple,
          Math. Ann. 315, 497-501, (1999).


  26. La stabilité de la restriction à une courbe lisse d'un fibré de rang 2 sur une surface algébrique,
          Math. Ann. 304, 53-62, (1996).


  27. Une construction de fibrés stables de rang deux avec c_2 suffisamment grand sur une surface algébrique,
          C.R. Acad. Sci. Paris, t. 318, Série I, 541-542, (1994).